# SDR UALA2010111804267

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 36,904 hours, 8,037 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 198
- Condition: Discharged
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY SHOWING DISCHARGE.  REPLACED MAIN BATTERY PER MM AND MAIN BATTERY CHARGER.
